# SDR AALA202510016525

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 68,004 hours, 28,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT CARGO SMOKE DETECTOR M2246-B2 AND M2247-B3 FAULTY. REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR M2246-B2 (AALA202510016788) AND M2247-B3 (AALA202510016525). PER AMM 26-16-01. OPERATIONAL CHECK GOOD.
